# SDR SWAA2019022830113

- Difficulty date: January 24, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 41,999 hours, 24,926 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Skin
- Part number: 146A74106
- Condition: Corroded
- Location: Lav Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET SERVICE DOOR 145AL INBOARD EDGE OF DOOR SKIN CORRODED.  R&R DOOR PER AMM.
